# SDR AALA20151116010

- Difficulty date: November 16, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 49,583 hours, 19,872 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 99BY
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED DURING FLIGHT.  FLIGHT DIVERTED, RADAR CAME BACK DURING FINAL & THEN FAILED AGAIN.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMER WAS DECLARED.  REPLACED WX RADAR R/T & TESTED IAW MM 34-43-41 & MM 34-43-00.  NO DEFECTS NOTED & OPERATIONAL CHECKED NORMAL.
